MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. HERO.VENOUS OUTFLOW COMPONENT.; PROSTHESIS, VASCULAR GRAFT,

MERIT MEDICAL SYSTEMS INC. HERO.VENOUS OUTFLOW COMPONENT.; PROSTHESIS, VASCULAR GRAFT,
Catalog Number HERO1001VOC
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device will not be returning for an evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned at a later date, the investigation will be re-opened.
 
Event or Problem Description
The account alleges that a female patient was experiencing clotting issues within a venous outflow component [voc] device implanted approximately 3 years ago.During a thrombectomy procedure within the voc, under fluoroscopy, a split was identified under fluoroscopy when the device was torqued at a certain angle within the patient's anatomy.The de-clot procedure was successful however, the physician was concerned that the damaged voc was no longer viable for use.The device could no longer perform it essential function or provide the necessary therapy for the patient.It is unknown as to what caused the damage to the voc.A new device was placed for this patient.The device is not returning for investigation.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
HERO.VENOUS OUTFLOW COMPONENT.
Common Device Name
PROSTHESIS, VASCULAR GRAFT,
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key11852454
Report Number1721504-2021-00031
Device Sequence Number14383601
Product Code DSY
UDI-Device Identifier00884450329559
UDI-Public884450329559
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172637
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHERO1001VOC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;